# SDR GLBA2002015

- Difficulty date: January 31, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 18,051 hours, 21,579 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Part serial: 1790
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC LOAD METERS UNBALANCED 10 PERCENT RIGHT, LEFT 30 PERCENT.  REPLACED RIGHT STARTER, GEN OPS CHECKED SYSTEM SATISFACTORY.
